# SDR AALA202508014345

- Difficulty date: July 17, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 72,864 hours, 34,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING LOCATED BTW FR 66 AND FR 68 AT LEVEL OF STR 23L AFT GALLEY AREA L=1.780 INCH W=0.130 INCH D=0.015 INCH. MAINTENNCE REPLACED CENTER FITTING LOCATED BTW FR66 AND FR68 AT LEVEL OF STR 23L AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53480009.
